# SDR PCAA0301001

- Difficulty date: January 1, 2003
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 30,999 hours, 34,996 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABE- PIT FLIGHT 3511 CREW REPORTED WHILE ON DESCENT THROUGH 8000 FT UNKNOWN SMELL WAS NOTICED IN COCKPIT AND CABIN.  SMELL WAS SUSPECTED TO BE SMOKE COMING FROM NR 1 ENGINE BLEED.  EMERGENCY WAS DECLARED, AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED APU AND SURROUNDING AREA.  NO DEFECTS WERE NOTED.  ENGINE OILS WERE CHECKED, AND RIGHT ENGINE FOUND TO BE 3 QUARTS LOW, LEFT ENGINE 1 QUART LOW.  OIL WAS SERVICED.  AIRCRAFT GROUND RAN FOR 20 MINUTES WITH BLEEDS ON.  NO DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.
